Journal sections
Archive and statistics
Log in

Печатный вестник PRINTED
Издательство МГОУ Publishing house the

Our address: 105005, Moscow, Radio street,10a, office 98.

+7 (495) 780-09-42 add. 1740,
+7 (495) 723-56-31


Work schedule: Monday to Thursday from 10-00 to 17-30,

Friday from 10:00 to 16-00,

lunch break from 13:00 to 14-00.



BK Facebook Telegram Twitter Instagram

Bulletin of the MRSU / Section "Physics and mathematics" / 2013 № 4.


A.A. Akimov

ON THE SOLUTION UNICITY OF NEUMANN TYPE FOR CHAPLYGIN EQUATION. In: Bulletin of the Moscow Region State University (electronic journal), 2013, no. 4.

UDC Index: 517.95

Date of publication: 27.11.2013

The full text of the article

Downloads count Downloads count: 29


The article deals with the boundary-value problem for mixed type equations with Neumann boundary conditions in a mixed area for the Chaplygin equation. This problem arises in the study of a gas flow around an airfoil. While using the method of auxiliary functions the authors obtain a new uniqueness theorem to solve this problem with the modified Frankl condition for this type of problems without any restrictions other than smoothness on the elliptical part of the border area.

Key words

method of auxiliary functions, the Chaplygin equation, the Neumann condition, mixed type equations.

List of references

1. Sabitov K. B., Akimov A. A. K teorii analoga zadachi Neimana dlya uravneniya smeshannogo tipa Izvestiya vuzov. Matematika. ? 2001. No. 10. ? pp. 73?80.
2. Smirnov M.M. Uravneniya smeshannogo tipa. ? M.: Nauka, 1970. – 304 s.
3. Morawetz C.S. A uniqueness theorem for Francl's problem Commun. Pure and Appl. Math. ? 1954. ? No. 7. ? P. 697?700.
4. Protter M.H. Uniqueness theorems for the Tricomi problem J. Rational Mech. and Analysis. Part I, 2, 1. ? 1953. ? P. 107–114.

Лицензия Creative Commons